# SDR DXTA200803231

- Difficulty date: August 16, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Engine: Pwc PW545B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LEFT ENG EXPERIENCED COMPRESSOR STALL AS THROTTLES WERE ADVANCED FOR TAKEOFF.  ABORTED TAKEOFF.  (S)
